# SDR WX0A2014090472134

- Difficulty date: August 31, 2014
- Submitted: September 4, 2014
- Operation: Air carrier
- Aircraft: N891GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49423
- Aircraft time: 57,315 hours, 50,015 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Obstructed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNABLE TO CONTROL CABIN PRESS, DIVERTED.  CHECKED RIG OF OUTFLOW VLV & OUTFLOW BUTTERFLY VLV, NO DEFECTS NOTED.  FOUND OUTFLOW VLV BINDING IN AUTO & MANUAL DUE TO EXCESSIVE PAINT BUILD UP ON OUTFLOW VLV NOZZLE IAW MM 21-32-05.  REMOVED PAINT BUILD UP, PREPPED & PRIMED IAW SRM 51-10-3B.  PERFORMED OPERATIONS CHECK OF OUTFLOW VLV & OUTFLOW BUTTERFLY VLV.  OPERATIONS CHECKED NORMAL IAW MM 31-32-05.
